# SDR EISA20010005

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Slat
- Component: Slat, Boeing
- Component part number: G11331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACK AT NR 4 SLAT ACTUATOR INBOARD FORMER.  STOP DRILLED CRACK, FABRICATED, REPAIR DOUBLER, ALODINED, PRIMED, AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-3, 51-30-2, 51-10-2.
